# SDR CA140113009

- Difficulty date: January 12, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 44,005 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2701 · Control Column Section
- Part: Bolt
- Part number: NAS130416D
- Condition: Loose
- Location: Yoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LINE MAINTENANCE THE AMES FOUND THAT THE F/O`S YOKE HAD AN EXCESSIVE AMOUNT OF FORE & AFT PLAY.  THE AMES INVESTIGATED AND FOUND THAT THE 6 BOLTS THAT SECURE THE YOKE TO THE LEVER PITCH, ITEM 110 IN IPC, WERE LOOSE.  ALL THE BOLTS COULD BE SPUN BY FINGER AND WHEN THE AMES REMOVED THE SELF LOCKING NUTS, NO RUNNING TORQUE WAS FOUND FOR THE LOCK NUTS.  THIS ACFT IS POST SB 8-27-81 WHICH REPLACED HALF THE SELF LOCKING NUTS WITH CASTELLATED NUTS AND DRILLED BOLTS THAT ARE COTTER PINNED AT INSTALLATION.
